# SDR EISA95462

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT WING RIB AT LOWER FASTENER HOLE WS 738.5 AND FIRST STRINGER AFT OF REAR SPAR.  REPAIRED PER SRM 57-10-5. (M)
